Authors: Bell, Francis
Cvetković, Dragoš
Rowlinson, Peter
Simić, Slobodan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Graphs for which the least eigenvalue is minimal, II
Journal: Linear Algebra and Its Applications
Volume: 429
Issue: 8-9
First page: 2168
Last page: 2179
Issue Date: 16-Oct-2008
Rank: M22
ISSN: 0024-3795
DOI: 10.1016/j.laa.2008.06.018
Abstract: 
We continue our investigation of graphs G for which the least eigenvalue λ (G) is minimal among the connected graphs of prescribed order and size. We provide structural details of the bipartite graphs that arise, and study the behaviour of λ (G) as the size increases while the order remains constant. The non-bipartite graphs that arise were investigated in a previous paper [F.K. Bell, D. Cvetković, P. Rowlinson, S.K. Simić, Graphs for which the least eigenvalue is minimal, I, Linear Algebra Appl. (2008), doi: 10.1016/j.laa.2008.02.032]; here we distinguish the cases of bipartite and non-bipartite graphs in terms of size.
Keywords: Bipartite graph | Graph spectrum | Largest eigenvalue | Least eigenvalue
Publisher: Elsevier
Project: EPSRC, Grant EP/D010748/1
Serbian Ministry for Science, Grant 144015G

Show full item record

SCOPUSTM   
Citations

43
checked on Jan 17, 2022

Page view(s)

10
checked on Jan 17, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.